Detalle Publicación

ARTÍCULO
Study of type-III intermittency in the Landau-Lifshitz-Gilbert equation
Autores: Bragard Monier, Jean; Vélez, J. A.; Riquelme, J. A.; Pérez, L. M.; Hernández-García, R.; Barrientos, R. J.; Laroze, D. (Autor de correspondencia)
Título de la revista: PHYSICA SCRIPTA
ISSN: 0031-8949
Volumen: 96
Número: 12
Páginas: 124045
Fecha de publicación: 2021
Lugar: WOS
Resumen:
We have studied a route of chaos in the dissipative Landau-Lifshitz-Gilbert equation representing the magnetization dynamics of an anisotropic nanoparticle subjected to a time-variant magnetic field. This equation presents interesting chaotic dynamics. In the parameter space, for some forcing frequency and magnetic strength of the applied field, one observes a transition from a regular periodic behavior to chaotic dynamics. The chaotic dynamics, close to the bifurcation, are characterized by type-III intermittency. Long epochs of quasi-regular dynamics followed by turbulent bursts. The characterization of the intermittencies has been done through four different techniques. The first method is associated with the computation of the Lyapunov exponents that characterize the chaotic regime. The second and third methods are associated with the statistics of the duration of the laminar epochs prior to a turbulent burst. The fourth method is associated with the subharmonic instability present in those laminar epochs and quantified through a Poincare section method. At the end of the manuscript, we compare the result obtained by the different techniques and discuss the methods' limitations.